# SDR 22AA2009000015

- Difficulty date: June 30, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- Aircraft time: 79,131 hours, 19,200 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 606158
- Condition: Corroded
- Location: Fs 1990  Rbl 24
- Part time: 79,131 hours, 19,200 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"C" CHECK - MCD SEAT TRACK HAS CORROSION UNDER AND AROUND LOADING SYS AT STA 1990, RBL 24.  REMOVED AND REPLACED 2 EA FLOOR SUPPORTS IAW SRM 51-31-01, NEW SUPPORTS FABRICATED ON TRAVELER T9/796306 AND REINSTALL HANDLING SYSTEM IAW ANCRA MM 25-50-64.
